# SDR WX0A071844

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5930497501
- Condition: Nicked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR ANTI-FLOAT TAB HAS SMALL NICK ON OTBD CORNER.  REPAIRED NICK ON LT ELEVATOR ANTI-FLOAT TAB IAW SRM 51-70-2 PARA 13 PG 64.  HOT BOND DOUBLER REPAIR.
